Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 11, Pages 575-603
http://dx.doi.org/10.1155/S1110757X03212043

On the frictionless unilateral contact of two viscoelastic bodies

Laboratoire de Théorie des Systèmes, Université de Perpignan, 52 avenue de Villeneuve, Perpignan 66860, France

Received 12 December 2002; Revised 10 June 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Barboteu, T.-V. Hoarau-Mantel, and M. Sofonea, “On the frictionless unilateral contact of two viscoelastic bodies,” Journal of Applied Mathematics, vol. 2003, no. 11, pp. 575-603, 2003. https://doi.org/10.1155/S1110757X03212043.